A non graph theory approach to Ulam's conjecture

Maloney, John P.

Portugaliae mathematica (1977)

  • Volume: 36, Issue: 1, page 1-6
  • ISSN: 0032-5155

How to cite


Maloney, John P.. "A non graph theory approach to Ulam's conjecture." Portugaliae mathematica 36.1 (1977): 1-6. <http://eudml.org/doc/115295>.

author = {Maloney, John P.},
journal = {Portugaliae mathematica},
keywords = {Ulam's conjecture; metric space; matrices},
language = {eng},
number = {1},
pages = {1-6},
publisher = {Sociedade Portuguesa de Matemática},
title = {A non graph theory approach to Ulam's conjecture},
url = {http://eudml.org/doc/115295},
volume = {36},
year = {1977},

AU - Maloney, John P.
TI - A non graph theory approach to Ulam's conjecture
JO - Portugaliae mathematica
PY - 1977
PB - Sociedade Portuguesa de Matemática
VL - 36
IS - 1
SP - 1
EP - 6
LA - eng
KW - Ulam's conjecture; metric space; matrices
UR - http://eudml.org/doc/115295
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.